# SDR DALA2024120311410

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Fwd Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0689882) FWD CARGO COMPARTMENT INSTALLED DOUBLER BETWEEN STA 500C-500D BETWEEN S-27R TO S-27L HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED FWD CARGO COMPARTMENT DOUBLER BETWEEN STA 500C-500D AND BETWEEN S-27R TO S-27L. IAW B737-900 SRM 51-40-02-0G, DWG NO. P18087-21706 REV C.
